Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Extreme headache, high BP, numb sensation from elbow to fingers. Cure?

Hi.i had extreme headache for 9 days. Bp 3 days ago was 160/959, yesterday 164/100. Started bp medicine today but before medicine felt lightheaded and can faint. Both hands have. Numb sensation from elbow to fingers. I am feeling really awful but a lot better when lying down on bed. I am very worried. Please advise. Tw. I am 47yo
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you are experiencing your symptoms due to high blood pressure.

I would suggest that you should get yourself clinically examined by your doctor and get proper investigations done.

Following investigations will be helpful :-
1. Lipid profile.
2. Kidney Function Test.
3. Thyroid profile.
4. CT/MRI of head.

You should take antihypertensive medicines after discussing with your doctor.

Follow salt restricted diet.
Avoid strenuous physical activities.

I hope this is helpful to you.
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor